Alert archive / Colorado / Frost Advisories in 2010

Frost Advisory 2, NWS Pueblo, CO

April 26, 201013 counties in Colorado

NWS Pueblo, CO issued this frost advisory at Apr 26, 2010, 3:32 PM MDT for 13 counties in Colorado. It took effect at Apr 27, 2010, 12:00 AM MDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2010, 3:32 PM MDT (21:32 UTC)
In effect from
Apr 27, 2010, 12:00 AM MDT
Expired
Apr 27, 2010, 8:00 AM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -118 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-118 m²/s²
0-3 km storm-relative helicity
-69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WWUS75 KPUB 262132
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
332 PM MDT MON APR 26 2010

COZ083>089-093>099-270600-
/O.NEW.KPUB.FR.Y.0002.100427T0600Z-100427T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
332 PM MDT MON APR 26 2010

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MDT
TUESDAY. 

* LOCATION...SOUTHEAST COLORADO PLAINS.

* TEMPERATURE...MAINLY LOW 30S...WITH A FEW UPPER 20S FOR A FEW
  HOURS AROUND SUNRISE. 

* IMPACT...PERSONS WITH DELICATE PLANTS SHOULD TAKE STEPS TO
  PROTECT THEM FROM FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$

JKH
4 follow-up statements
795 
WWUS75 KPUB 270549
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1149 PM MDT MON APR 26 2010

COZ083>089-093>099-271200-
/O.CON.KPUB.FR.Y.0002.100427T0600Z-100427T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
1149 PM MDT MON APR 26 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT TUESDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT TUESDAY. 

* LOCATION...SOUTHEAST COLORADO PLAINS.

* TEMPERATURE...MAINLY LOW 30S...WITH A FEW UPPER 20S FOR A FEW 
  HOURS AROUND SUNRISE. 

* IMPACT...PERSONS WITH DELICATE PLANTS SHOULD TAKE STEPS TO 
  PROTECT THEM FROM FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION.

&&

$$
405 
WWUS75 KPUB 270957
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
357 AM MDT TUE APR 27 2010

COZ083>089-093>099-271400-
/O.CON.KPUB.FR.Y.0002.000000T0000Z-100427T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
357 AM MDT TUE APR 27 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* LOCATION...THE SOUTHEAST COLORADO PLAINS.

* TEMPERATURE...TEMPEATURES ACROSS THE AREA WILL CONTINUE TO FALL
  INTO LOWER 30S...WITH A FEW LOCALES DROPPING INTO THE UPPER 20S
  FOR A FEW HOURS AROUND SUNRISE.

* IMPACT...THE COLD TEMPERATURES ALONG WITH THE MOISTURE AT THE
  SURFACE WILL ALLOW FOR AREAS OF FROST TO DEVELOP WHICH WILL BE
  CAPABLE OF DAMAGING TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. 

&&

$$
735 
WWUS75 KPUB 271137 CCA
NPWPUB

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
536 AM MDT TUE APR 27 2010

COZ083>089-093>099-271400-
/O.COR.KPUB.FR.Y.0002.000000T0000Z-100427T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
536 AM MDT TUE APR 27 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING. 

* LOCATION...THE SOUTHEAST COLORADO PLAINS.

* TEMPERATURE...TEMPERATURES ACROSS THE AREA WILL CONTINUE TO FALL
  INTO LOWER 30S...WITH A FEW LOCALES DROPPING INTO THE UPPER 20S
  FOR A FEW HOURS AROUND SUNRISE.

* IMPACT...THE COLD TEMPERATURES ALONG WITH THE MOISTURE AT THE
  SURFACE WILL ALLOW FOR AREAS OF FROST TO DEVELOP WHICH WILL BE
  CAPABLE OF DAMAGING TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TEMPERATURES AROUND FREEZING WILL OCCUR FOR A SHORT PERIOD OF
TIME. TAKE PRECAUTIONS TO PROTECT CROPS OR VEGETATION. 

&&

$$
420 
WWUS75 KPUB 271350
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
750 AM MDT TUE APR 27 2010

COZ083>089-093>099-271500-
/O.EXP.KPUB.FR.Y.0002.000000T0000Z-100427T1400Z/
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG...
TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD...
BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR...
SPRINGFIELD...WALSH
750 AM MDT TUE APR 27 2010

...FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM MDT THIS MORNING. 

TEMPERATURES WILL CONTINUE TO WARM INTO THE MID 30S TO LOWER 40S
THROUGH THE MID MORNING WITH FROST NO LONGER ANTICIPATED ACROSS
THE AREA.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at Apr 26, 2:52 PM MDT, 40 minutes earlier.

Area forecast discussion, Apr 26, 2:52 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MDT MON APR 26 2010

.SHORT TERM...

(TONIGHT AND TUESDAY)

...MAIN SHORT TERM CONCERN IS THE POTENTIAL FOR FREEZING
TEMPERATURES AND PATCHY FROST OVERNIGHT ACROSS THE PLAINS...ALONG
WITH SOME LOW CLOUDS...

USED MAINLY THE NAM12 FOR SHORT RANGE PRODUCTS DUE TO ITS DETAIL.

THE WEAK UPPER LEVEL DISTURBANCE HAS MOVED SOUTHEAST OUT OF THE AREA
THIS AFTERNOON...LEAVING ENOUGH MOISTURE AND COLD AIR TO CAUSE A FEW
SHOWERS OVER THE EASTERN MOUNTAINS AROUND COLORADO SPRINGS. THESE
SHOWERS ARE EXPECTED TO DIE OFF BY MID EVENING. CLOUDINESS IS
DECREASING OVER THE AREA WITH SKIES EXPECTED TO BECOME MOSTLY CLEAR
ACROSS MOST AREAS BY MIDNIGHT. TEMPERATURES WILL DROP TO AROUND OR A
LITTLE BELOW FREEZING OVERNIGHT...ALLOWING PATCHY FROST TO
FORM...MAINLY IN LOW LYING AREAS OF THE EASTERN PLAINS. PERSONS WITH
DELICATE PLANTS SHOULD TAKE STEPS TO PROTECT THEM.

WITH THE CLEARING SKIES...SOME PATCHY LOW CLOUDS ARE ALSO EXPECTED
TO FORM...AND PERSIST UNTIL AN HOUR OR TWO AFTER SUNRISE TUESDAY.
LATER TUESDAY...TEMPERATURES SHOULD WARM TO AROUND OR A LITTLE
ABOVE NORMAL ACROSS MOST AREAS WHICH DO NOT HAVE SNOW COVER. BY
LATE AFTERNOON...BREEZY CONDITIONS ARE EXPECTED TO DEVELOP AS THE
WINDS ALOFT SHIFT INTO THE WEST AHEAD OF A NEW STORM SYSTEM WHICH
IS APPROACHING THE GREAT BASIN BY TUESDAY NIGHT. -JKH-

.LONG TERM...

(TUESDAY NIGHT THROUGH MONDAY)

MODELS IN AGREEMENT THROUGH THE FIRST HALF OF THE EXTENDED
FORECAST BEFORE DIFFERENCES SHOW UP FOR THE WEEKEND. HIGH PRESSURE
AHEAD OF A STRONG STORM SYSTEM WILL BE OVER THE ROCKIES TUESDAY
AND EARLY WEDNESDAY. THE HIGH PRESSURE WILL MOVE EAST INTO THE
CENTRAL PLAINS BY WEDNESDAY AFTERNOON AS FLOW TURNS SOUTHWESTERLY
AHEAD OF THE APPROACHING STORM SYSTEM. WARM DRY AIR ALOFT WILL MIX
DOWN ALONG THE LEE SLOPES AND EASTERN PLAINS ALLOWING TEMPERATURES
TO WARM INTO THE LOWER 80S. THE MAIN IMPACT WEDNESDAY AFTERNOON
WILL BE WINDS. WINDS AT 700 MB PEAK BY 00Z THURS APPROACHING 60
KTS ACROSS THE RATON RIDGE AND SOUTHEASTERN PLAINS. WITH MIXING
AND DOWNSLOPE WINDS ACROSS THE PLAINS WILL BE STRONG. WOULD NOT BE
SURPRISED TO SEE GUSTS TO 45 KTS WEDNESDAY AFTERNOON. DRIER AIR
WILL ALSO WORK INTO THE REGION LOWERING AFTERNOON HUMIDITY VALUES
ACROSS THE PLAINS INTO THE TEENS. FUELS ARE CURRENTLY BELOW
CRITICAL STATUS SO NOT PLANNING ON FIRE WEATHER HIGHLIGHTS. A LEAD
VORT MAX WILL BE MOVING INTO WESTERN COLORADO BY WEDNESDAY
AFTERNOON WHERE SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE
CONTINENTAL DIVIDE AND WILL PERSIST THROUGH THE OVERNIGHT HOURS.

A STRONG COLD FRONT OUT OF THE PACIFIC NORTHWEST WILL TRACK
SOUTHEAST ACROSS COLORADO WEDNESDAY NIGHT INTO THURSDAY MORNING.
MODEL TEMPERATURES PROFILES BRING NEARLY 10-15 DEGREES OF COOLING
BEHIND THE FRONT AT 700 MB. EXPECT SNOW LEVELS TO DROP QUICKLY
BEHIND THE FRONT WITH SNOW FAVORED ON THE NORTH AND WEST FACING
SLOPES OF THE CONTINENTAL DIVIDE. CURRENTLY EXPECTING TO SEE
SEVERAL INCHES OF SNOWFALL THROUGH THURSDAY MORNING OVER THE
CENTRAL MOUNTAINS WHERE THE BEST OROGRAPHIC EFFECTS WILL BE
PRESENT. GFS IS BREAKING OUT A BAND OF PRECIPITATION ALONG THE
FRONT THAT WILL DROP SOUTH ACROSS THE PLAINS DURING THE DAY ON
THURSDAY. EXPECT THE MOST FAVORED AREA TO SEE PRECIPITATION TO BE
ALONG THE PALMER DIVIDE.

BEYOND THURSDAY...UPPER LOW AND ASSOCIATED BROAD TROUGH WILL
REMAIN STATIONARY OVER THE NORTHERN PLAINS INTO THE DESERT
SOUTHWEST. MODELS HANDLE THE EVOLUTION AND MOVEMENT OF THE SYSTEM
DIFFERENTLY. TRENDED WITH THE GFS WHICH AS SOME ENSEMBLE SUPPORT
THROUGH THE WEEKEND. BOTH THE GFS AND ECMWF WANT TO DEVELOP A
SECONDARY LOW PRESSURE CENTER OVER THE DESERT SOUTHWEST HEADING
INTO THE WEEKEND. GFS SLOWER ON THIS SOLUTION THAN THE ECMWF.
EXPECT UNSETTLED WEATHER TO CONTINUE ACROSS THE WESTERN AND
CENTRAL MOUNTAINS THROUGH THE WEEKEND. THERE WILL ALSO BE PERIODS
OF PRECIPITATION ACROSS THE PLAINS AS SEVERAL DISTURBANCES ROTATE
AROUND THE MAIN STORM SYSTEM AND TRACK ACROSS THE REGION. TIMING
AND TRACK ARE VERY UNCERTAIN SO BROAD BRUSHED THE AREA WITH MOSTLY
SLIGHT CHANCE POPS FRIDAY THROUGH MONDAY. COOLER WEATHER WILL ALSO
BE ENTRENCHED OVER THE AREA WITH HIGHS GENERALLY IN THE 50S AND
60S ACROSS THE PLAINS THROUGH THE WEEKEND.  MOZLEY

&&

.AVIATION...

VFR CONDITIONS AT KALS THROUGH THE PERIOD WITH GUSTY WINDS
EXPECTED TO END AROUND 01Z. WINDS AGAIN BECOMING GUSTY AFTER 17Z
TUESDAY. A FEW SHOWERS ARE EXPECTED VICINITY KCOS AND KPUB THROUGH
18/03Z...THEN CEILINGS LOWERING TO JUST ABV VFR MINS BOTH
TERMINALS AFTER 06Z AND PERSISTING UNTIL AROUND 14Z. EASTERN
PLAINS OF COLORADO WILL HAVE AREAS OF MVFR OR IFR FROM 06Z THROUGH
14Z TUESDAY. -JKH-

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM MIDNIGHT TONIGHT TO 8 AM MDT TUESDAY FOR
COZ083>089-093>099.

&&

51/88
Hazardous weather outlook, Apr 26, 12:31 PM MDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PUEBLO CO
1231 PM MDT MON APR 26 2010

COZ058>089-093>099-271845-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1231 PM MDT MON APR 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED RAIN AND SNOW SHOWERS ARE EXPECTED TO
REDEVELOP ACROSS THE HIGHER TERRAIN AND IMMEDIATE ADJACENT PLAINS
LATER THIS AFTERNOON AND EVENING. ANY SNOW ACCUMULATIONS ARE
EXPECTED TO BE PATCHY AND LIGHT.

THERE IS THE POTENTIAL FOR AREAS OF LIGHT FROST ACROSS THE EASTERN
PLAINS EARLY TUESDAY MORNING...WITH EXPECTED LOW TEMPERATURES IN THE
LOWER 30S.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE MOUNTAINS
OF SOUTHERN COLORADO LATE WEDNESDAY AND AGAIN THURSDAY. THE MAIN
THREATS FROM THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING AND
GUSTY WINDS TO NEAR 40 MPH...WITH SMALL HAIL UP TO 1/2 INCH IN
DIAMETER POSSIBLE WITH THE STRONGEST STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

51/88

Nearby

Frost Advisories in Colorado, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.